# SDR FDEA201111024721

- Difficulty date: November 2, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 87,021 hours, 15,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1701, L12-13L FOUND DENTED.  REPAIR CARRIED OUT AS PER SRM 53-00-07 FIGURE 201, REPAIR 2, REVISION 47. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 113.
